# SDR ASMF200406025

- Difficulty date: June 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 65,675 hours, 51,429 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 39567851
- Part serial: DEC845
- Condition: Failed
- Location: Mlg
- Part time: 10,764 hours, 4,418 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, STRONG VIBRATION IN NOSE LANDING GEAR. DURING MAINTENANCE CHECK WAS DETECTED LT NOSE LANDING GEAR DOOR OPENED, DOOR AND ACTUATOR WERE CHECKED AND ACTUATOR WAS REPLACED IAW MM 32-22-01, TEST FLIGHT WAS PERFORMED AND THREE CYCLES OF LANDING GEAR WERE ACCOMPLISHED, ALL CORRECT.
